Hi, on October 13th I had sex with my fiancé and while he was pulling out I noticed the condom sort of moved a little off so as a precaution I went ahead and took the Next Choice One Step pill 1 hour after all this happened. On the 19th I experienced what others call withdrawal bleeding. My last period was on the 3rd of October, now my question is could there be a possibility I'm pregnant? My cycle is about 28 days
Hi! If you were my patient, I would have to advise you that there is always a chance of pregnancy, but In your case it would seem to be low. Emergency contraception works by delaying ovulation, which can also delay periods, and irregular bleeding is very common. Since you are at just about the time that you would normally have a period, it would not be too early to test for pregnancy. It might put your mind at ease. Good luck! Dr B
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.